# SDR HEEA072021

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,765 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 412010406115
- Part serial: A2167
- Condition: Worn
- Location: Rod End
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARING. REPLACED WITH SERVICEABLE ASSY.
